{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,11,1]],"date-time":"2025-11-01T13:50:19Z","timestamp":1762005019953},"reference-count":4,"publisher":"Walter de Gruyter GmbH","issue":"7","license":[{"start":{"date-parts":[[2018,7,1]],"date-time":"2018-07-01T00:00:00Z","timestamp":1530403200000},"content-version":"unspecified","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2018,7,1]]},"DOI":"10.7556\/jaoa.2018.114","type":"journal-article","created":{"date-parts":[[2018,6,25]],"date-time":"2018-06-25T13:32:18Z","timestamp":1529933538000},"page":"492-492","source":"Crossref","is-referenced-by-count":1,"title":["Minocycline-Induced Hyperpigmentation"],"prefix":"10.1515","volume":"118","author":[{"suffix":"Jr","given":"Leonid","family":"Skorin","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Stephanie","family":"Norberg","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"374","published-online":{"date-parts":[[2018,7,1]]},"reference":[{"issue":"6","key":"2022022617312446632_j_jaoa.2018.114_ref_001","doi-asserted-by":"publisher","first-page":"e129","DOI":"10.1097\/IOP.0000000000000315","article-title":"Conjunctival pigmentation following minocycline therapy","volume":"32","author":"Khan","year":"2014","journal-title":"Ophthal Plast Reconstr Surg"},{"issue":"5","key":"2022022617312446632_j_jaoa.2018.114_ref_002","doi-asserted-by":"publisher","first-page":"323","DOI":"10.1093\/qjmed\/hcx051","article-title":"Minocycline-induced hyperpigmentation.","volume":"110","author":"Matsuura","year":"2017","journal-title":"QJM."},{"issue":"2","key":"2022022617312446632_j_jaoa.2018.114_ref_003","doi-asserted-by":"publisher","first-page":"e79","DOI":"10.1016\/j.jcjo.2016.09.005","article-title":"Minocycline-induced hyperpigmentation of the skin, sclera, and palpebral conjunctiva","volume":"52","author":"Skorin","year":"2017","journal-title":"Can J Ophthalmol"},{"issue":"1","key":"2022022617312446632_j_jaoa.2018.114_ref_004","doi-asserted-by":"publisher","first-page":"ofv107","DOI":"10.1093\/ofid\/ofv107","article-title":"Minocycline-induced cutaneous hyperpigmentation in an orthopedic patient population.","volume":"3","author":"Hanada","year":"2016","journal-title":"Open Forum Infect Dis."}],"container-title":["Journal of Osteopathic Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.degruyter.com\/document\/doi\/10.7556\/jaoa.2018.114\/xml","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/www.degruyter.com\/document\/doi\/10.7556\/jaoa.2018.114\/pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2022,2,26]],"date-time":"2022-02-26T17:33:09Z","timestamp":1645896789000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.degruyter.com\/document\/doi\/10.7556\/jaoa.2018.114\/html"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,7,1]]},"references-count":4,"journal-issue":{"issue":"7","published-online":{"date-parts":[[2018,7,1]]},"published-print":{"date-parts":[[2018,7,1]]}},"alternative-id":["10.7556\/jaoa.2018.114"],"URL":"https:\/\/doi.org\/10.7556\/jaoa.2018.114","relation":{},"ISSN":["2702-3648"],"issn-type":[{"value":"2702-3648","type":"electronic"}],"subject":[],"published":{"date-parts":[[2018,7,1]]}}}